Classification of singular points of perturbed quadratic systems

Document Type : Research Paper

Authors

School of Mathematics, Iran University of Science and Technology, Narmak, Tehran 16844-13114, Iran

Abstract

We consider the following two-dimensional differential system:
\[ \left\{\begin{array}{l}
\dot{x}=ax^{2}+bxy+cy^{2}+\Phi(x,y) \,, \\
\dot{y}=dx^{2}+exy+fy^{2}+\Psi(x,y) \,,
\end{array} \right.\]
in which $\lim_{(x,y)\rightarrow(0,0)}\frac{\Phi(x,y)}{x^{2}+y^{2}} = \lim_{(x,y)\rightarrow(0,0)}\frac{\Psi(x,y)}{x^{2}+y^{2}}=0$ and $\Delta=(af-cd)^{2}-(ae-bd)(bf-ce)\neq0 $. By calculating Poincare index and using Bendixson formula we will find all the possibilities under definite conditions for classifying the system by means of kinds of sectors around the origin which is an equilibrium point of degree two.

Keywords

[1] D. Boularas, A new classification of planar homogeneous quadratic systems, Qual. Theory Dyn. Syst. 2(1) (2001)
93–110.
[2] T. Date, Classification and analysis of two-dimensional real homogeneous quadratic differential equation systems,
J. Diff. Equ. 32(3) (1979) 311–334.
[3] J. Llibre, J. S. P. del Rio and J. A. Rodr´─▒guez, Structural stability of planar homogeneous polynomial vector fields:
applications to critical points and to infinity, J. Diff. Equ. 125(2) (1996) 490–520.
[4] L.S. Lyagina, The integral curves of the equation y
′ = ax2 + bxy + cy2dx2 + exy + fy2
, Uspekhi Mat. Nauk 6(2)
(1951) 171–183.
[5] L. Markus, Quadratic differential equations and non-associative algebras, Ann. Math. Stud. 45(5) (1960) 185–213.
[6] M. Nadjafikhah and M. Mirafzal, Classification the integral curves of a second degree homogeneous ODE, Math.
Sci. 4(4) (2010) 371–381.
[7] C.S. Sibirskii, Algebraic Invariants of Differential Equations and Matrices, Schtiintsa, Kishinev, Moldova (in
Russian), 1976.
[8] C.S. Sibirskii, Introduction to The Algebraic Theory of Invariants of Differential Equations, Nonlinear Science,
Theory and Applications, Manchester University Press, 1988.
[9] Z. Zhi-Fen, D. Tong-Ren, H. Wen-Zao and D. Zhen-Xi, Qualitative Theory of Differential Equations, American
Mathematical Soc. 2006.
Volume 12, Issue 2
November 2021
Pages 1817-1825
  • Receive Date: 12 November 2017
  • Accept Date: 27 April 2018